MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 R; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 R; KNEE FEMORAL COMPONENT
Catalog Number 02.07.2004R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 10 years 11 months after the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised all components to revision components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01 december 2023.Lot 122571: (b)(4) manufactured and released on 09-aug-2012.Expiration date: 2017-06-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additiona limplants involved, batch review performed on 01 december 2023: gmk-primary 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.115353: (b)(4) manufactured and released on 07-mar-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Gmk-primary 02.07.0410fuc tibial insert uc fixed size 4 / 10 mm (k090988) lot 121454: (b)(4) items manufactured and released on 10-aug-2012.Expiration date: 2017-06-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 R
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18246444
Report Number3005180920-2023-00956
Device Sequence Number6600717
Product Code JWH
UDI-Device Identifier07630030820229
UDI-Public07630030820229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue Number02.07.2004R
Device Lot Number122571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale